MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO THORACIC PEDICLE FEELER

STRYKER INSTRUMENTS-KALAMAZOO THORACIC PEDICLE FEELER
Model Number 6002-350-000
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, the instrument broke at the tip while in the patient¿s bone.The tip was successfully removed during the same procedure with no difficulties.There were no reported adverse consequences, no significant procedure delays and there was no medical intervention required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
THORACIC PEDICLE FEELER
Common Device Name
THORACIC PEDICLE FEELER
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8800158
Report Number0001811755-2019-02281
Device Sequence Number18897732
Product Code HAW
UDI-Device Identifier04546540503824
UDI-Public04546540503824
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-350-000
Device Catalogue Number6002-350-000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1